# SDR IPXA2014073083783

- Difficulty date: January 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75112
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C,  RT UPPER WING STRINGER 11 CRACKED AT OTBD END APPROXIMATELY FOUR INCHES IN LENGTH.INSTALLED PERMANENT REPAIR ON RT WING STRINGER 11 AT OTBD END IAW SRM 57-00-03 REPAIR 5, FIGURE 202, REV 55.  MAJOR REPAIR
